# SDR AALA201911069007

- Difficulty date: November 5, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 57,492 hours, 16,359 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS L1 PASSENGER DOOR OUT OF SEQUENCE. - HARD TO OPEN. MAINTENANCE OPERATED L1 DOOR AND LUBED HANDLE MECHANISM IAW AMM 52-11-01. DOOR OPERATES NORMALLY.
